# SDR SWIA201436251

- Difficulty date: February 2, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 38,793 hours, 34,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY EXIT FWD SIGN DOES NOT ILLUMINATE.  FLT 5482 CHARGED BATTERY & ALL EMERGENCY LIGHTS ARE OPERATIVE.
